International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 199-200
Invariants of number fields related to central embedding problems
Mathematics Institute, Bunsenstrasse 3-5, Gottingen D-3400, Germany
Received 7 December 1988
Copyright © 1990 H. Opolka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Every central embedding problem over a number field becomes solvable after enlarging its kernel in a certain way. We show that these enlargements can be arranged in a universal way.